Abelian varieties-Galois representation and properties of ordinary reduction
Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 161-171
@article{CM_1995__97_1-2_161_0,
     author = {Noot, Rutger},
     title = {Abelian varieties-Galois representation and properties of ordinary reduction},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {161-171},
     zbl = {0868.14021},
     mrnumber = {1355123},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_161_0}
}
Noot, Rutger. Abelian varieties-Galois representation and properties of ordinary reduction. Compositio Mathematica, Volume 97 (1995) no. 1-2, pp. 161-171. http://www.numdam.org/item/CM_1995__97_1-2_161_0/

[Ad] S.L. Addington, Equivariant holomorphic maps of symmetric domains. Duke Math. J. 55 (1987) 65-88. | MR 883663 | Zbl 0649.32022

[AGV] M. Artin, A. Grothendieck, J.L. Verdier, Théorie des topos et cohomologie étale des schémas (SGA 4). Lecture Notes in Math. 269, 270, 305. Springer-Verlag (1973). | MR 354654 | Zbl 0245.00002

[Bo] F.A. Bogomolov, Sur l'algébricité des représentations l-adiques. C. R Acad. Sci. Paris, Série A, t. 290 (1980) 701-703. | Zbl 0457.14020

[Ch] W. Chi, l-Adic and λ-adic representations associated to abelian varieties defined over number fields. Amer. J. Math. 114 (1992) 315-353. | Zbl 0795.14024

[De1] P. Deligne, Travaux de Shimura. Séminaire Bourbaki, Exposé 389, Février 1971. Lecture Notes in Math. 244. Springer-Verlag (1971) pp. 123-165. | Numdam | MR 498581 | Zbl 0225.14007

[De2] P. Deligne, Hodge cycles on abelian varieties, in: (P. Deligne, J. S. Milne, A. Ogus and K.-y. Shih) Hodge Cycles, Motives, and Shimura Varieties, Chapter I. Lecture Notes in Math. 900. Springer-Verlag (1982) pp. 9-100. | Zbl 0537.14006

[FW] G. Faltings, G. Wüstholz et al., Rational Points. Vieweg (1984). | MR 766568 | Zbl 0588.14027

[Ma] G.A. Margulis, Discrete Subgroups of Semisimple Lie Groups. Springer-Verlag (1991). | MR 1090825 | Zbl 0732.22008

[Og] A. Ogus, Hodge cycles and crystalline cohomology, in: (P. Deligne, J. S. Milne, A. Ogus and K.-y. Shih) Hodge Cycles, Motives, and Shimura Varieties, Chapter VI. Lecture Notes in Math. 900. Springer-Verlag (1982) pp. 357-414. | Zbl 0538.14010

[Po] H. Pohlmann, Algebraic cycles on abelian varieties of complex multiplication type. Ann. of Math. 88 (1968) 161-180. | MR 228500 | Zbl 0201.23201

[Se1] J.-P. Serre, Letter to Ribet, 1-1-1981.

[Se2] J.-P. Serre, Lectures on the Mordell-Weil theorem. Vieweg (1989). | MR 1002324 | Zbl 0676.14005

[Tan] S.G. Tankeev, On algebraic cycles on surfaces and abelian varieties. Math USSR-Izv., vol. 18(2) (1982) 349-380. | MR 616226 | Zbl 0551.14010

[Tat] J. Tate, Classes d'isogénie des variétés abéliennes sur un corps fini (d'après T. Honda). Séminaire Bourbaki, Exposé 352, Novembre 1968. Lecture Notes in Math. 179. Springer-Verlag (1971) pp. 95-110. | Numdam | Zbl 0212.25702